# SDR REXA2024092300720

- Difficulty date: September 16, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 21,807 hours, 16,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND 280 J ANGLE TO HAVE CORROSION    REMOVED UNSERVICEABLE ""J"" ANGLE P/N:CC670-34095-1SB. IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED NEW J ANGLE (PN: CC670-34095-1) IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01"
